The Łojasiewicz exponent of c-holomorphic mappings

Volume 87 / 2005

Maciej P. Denkowski Annales Polonici Mathematici 87 (2005), 63-81 MSC: 32B15, 32B10, 32B30, 32A17. DOI: 10.4064/ap87-0-6


The aim of this paper is to study the Łojasiewicz exponent of c-holomorphic mappings. After introducing an order of flatness for c-holomorphic mappings we give an estimate of the Łojasiewicz exponent in the case of isolated zero, which is a generalization of the one given by Płoski and earlier by Ch/adzy/nski for two variables.


  • Maciej P. DenkowskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    Institut de Mathématiques de Bordeaux
    Université Bordeaux 1
    351, cours de la Libération
    33405 Talence, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image